MathSciNet Relay Station
MathSciNet bibliographic data
MR2267057 35P20 (35S05 47B25 47N50 81Q20)
Hager, Mildred Instabilité spectrale semiclassique d'opérateurs non-autoadjoints. II. (French) [Semiclassical spectral instability for non-self-adjoint operators. II] Ann. Henri Poincaré 7 (2006), no. 6, 1035–1064.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement